MathSciNet Relay Station
MathSciNet bibliographic data
MR312156 43A50 (12J99)
Hunt, R. A.; Taibleson, M. H. Almost everywhere convergence of Fourier series on the ring of integers of a local field. SIAM J. Math. Anal. 2 (1971), 607–625.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement